# SDR AALA201906189009

- Difficulty date: June 16, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 75,265 hours, 9,521 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS LOW AIRFLOW IN COCKPIT FROM ENGINE START THROUGHOUT FLIGHT . UNABLE TO COOL COCKPIT FIRST 45  MINUTES OF FLIGHT. ENTIRE AIRCRAFT SMELLS LIKE A FISH MARKET. MAINTENANCE FOUND FISH OIL/WATER SPILLED IN THE FORWARD CARGO. MAINTENANCE ACCOMPLISHED CLEANING OF FORWARD CARGO COMPARTMENT FLOORBOARDS AND REPLACEMENT OF RECIRCULATION FAN HEPA FILTERS FOR SMELL/ODOR AFTER ACCOMPLISHING SMOKE ODOR FUMES TROUBLESHOOTING CARD 05-96-70. FIM 21-22-00-810-802 ACCOMPLISHED AND COCKPIT AIRFLOW FOUND SATISFACTORY AFTER ODOR CORRECTIONS.
